Alert archive / Florida / Red Flag Warnings in 2011
Red Flag Warning 10, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Jan 22, 2011, 4:58 AM EST for 7 counties in Florida. It took effect at Jan 22, 2011, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2011, 4:58 AM EST (09:58 UTC)
- In effect from
- Jan 22, 2011, 12:00 PM EST
- Expired
- Jan 22, 2011, 6:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 10.0 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
358 WWUS82 KJAX 220958 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 458 AM EST SAT JAN 22 2011 FLZ020>023-030>032-035>037-040-222300- /O.UPG.KJAX.FW.A.0010.110122T1700Z-110122T2200Z/ /O.NEW.KJAX.FW.W.0010.110122T1700Z-110122T2300Z/ /O.CON.KJAX.FW.A.0011.110123T1600Z-110123T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-GILCHRIST- ALACHUA-PUTNAM-MARION- 458 AM EST SAT JAN 22 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM TODAY DUE TO DURATIONS OF LOW RH AND MARGINAL WIND SPEEDS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON DUE TO DURATIONS OF LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM TODAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON. A COLD AND DRY AIRMASS WILL MOVE INTO THE AREA THIS WEEKEND. RH VALUES THIS AFTERNOON WILL FALL BELOW 35 PERCENT FOR 5 TO 7 HOURS. IN ADDITION...NORTHWEST WINDS WILL INCREASE TO 15 MPH. ON SUNDAY...RH VALUES WILL FALL BELOW 35 PERCENT FOR 5 TO 7 HOURS. HOWEVER...WINDS WILL BE LIGHTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ024-025-222300- /O.NEW.KJAX.FW.W.0010.110122T1700Z-110122T2300Z/ /O.CON.KJAX.FW.A.0011.110123T1600Z-110123T2200Z/ NASSAU-DUVAL- 458 AM EST SAT JAN 22 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM TODAY DUE TO MARGINAL DURATIONS OF LOW RH AND HIGH WIND SPEEDS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON DUE TO DURATIONS OF LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM TODAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON. A COLD AND DRY AIRMASS WILL MOVE INTO THE AREA THIS WEEKEND. RH VALUES THIS AFTERNOON WILL FALL BELOW 35 PERCENT FOR AROUND 4 HOURS. IN ADDITION...NORTHWEST WINDS WILL INCREASE TO 15 MPH WITH GUSTS TO 25 MPH. ON SUNDAY...RH VALUES WILL FALL BELOW 35 PERCENT FOR 5 TO 7 HOURS. HOWEVER...WINDS WILL BE LIGHTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ FLZ033-038-222300- /O.NEW.KJAX.FW.W.0010.110122T1700Z-110122T2300Z/ ST JOHNS-FLAGLER- 458 AM EST SAT JAN 22 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM TODAY DUE TO LOW RH AND HIGH WIND SPEEDS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM TODAY. A COLD AND DRY AIRMASS WILL MOVE INTO THE AREA THIS WEEKEND. RH VALUES THIS AFTERNOON WILL FALL TO AROUND 35 PERCENT. IN ADDITION...NORTHWEST WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS TO 30 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ CARROLL
2 follow-up statements
737 WWUS82 KJAX 221844 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 144 PM EST SAT JAN 22 2011 FLZ020>023-030>032-035>037-040-230945- /O.UPG.KJAX.FW.A.0011.110123T1600Z-110123T2200Z/ /O.NEW.KJAX.FW.W.0011.110123T1600Z-110123T2200Z/ /O.CON.KJAX.FW.W.0010.000000T0000Z-110122T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-GILCHRIST- ALACHUA-PUTNAM-MARION- 144 PM EST SAT JAN 22 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING DUE TO LOW RH AND WIND... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY DUE TO LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. A COLD AND DRY AIR MASS HAS MOVED INTO THE AREA THIS AFTERNOON. RH VALUES WILL FALL BELOW 35 PERCENT FOR 5 TO 7 HOURS. IN ADDITION...NORTHWEST WINDS WILL INCREASE TO 15 MPH WITH GUSTS TO 25 MPH. ON SUNDAY...RH VALUES WILL FALL BELOW 35 PERCENT FOR 5 TO 7 HOURS. HOWEVER...WINDS WILL BE LIGHTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ FLZ024-025-230945- /O.UPG.KJAX.FW.A.0011.110123T1600Z-110123T2200Z/ /O.NEW.KJAX.FW.W.0011.110123T1600Z-110123T2200Z/ /O.CON.KJAX.FW.W.0010.000000T0000Z-110122T2300Z/ NASSAU-DUVAL- 144 PM EST SAT JAN 22 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING DUE TO LOW RH AND WIND... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY DUE TO LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. A COLD AND DRY AIR MASS HAS MOVED INTO THE AREA THIS AFTERNOON. RH VALUES WILL FALL BELOW 35 PERCENT FOR 5 TO 7 HOURS. IN ADDITION...NORTHWEST WINDS WILL INCREASE TO 15 MPH WITH GUSTS TO 25 MPH. ON SUNDAY...RH VALUES WILL FALL BELOW 35 PERCENT FOR 5 TO 7 HOURS. HOWEVER...WINDS WILL BE LIGHTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ FLZ033-038-222300- /O.CON.KJAX.FW.W.0010.000000T0000Z-110122T2300Z/ ST JOHNS-FLAGLER- 144 PM EST SAT JAN 22 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING DUE TO LOW RH AND WIND... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. A COLD AND DRY AIR MASS HAS MOVED INTO THE AREA THIS AFTERNOON. RH VALUES WILL FALL BELOW 35 PERCENT FOR 5 TO 7 HOURS. IN ADDITION...NORTHWEST WINDS WILL INCREASE TO 15 MPH WITH GUSTS TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ PP
182 WWUS82 KJAX 222314 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 614 PM EST SAT JAN 22 2011 FLZ020>025-030>032-035>037-040-231100- /O.EXP.KJAX.FW.W.0010.000000T0000Z-110122T2300Z/ /O.CON.KJAX.FW.W.0011.110123T1600Z-110123T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 614 PM EST SAT JAN 22 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY FOR LOW HUMIDITIES... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST SUNDAY. ON SUNDAY...RH VALUES WILL FALL BELOW 35 PERCENT FOR 5 TO 7 HOURS. HOWEVER...WINDS WILL BE LIGHTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ FLZ033-038-230015- /O.EXP.KJAX.FW.W.0010.000000T0000Z-110122T2300Z/ ST JOHNS-FLAGLER- 614 PM EST SAT JAN 22 2011 ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ ABE
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jan 22, 3:10 AM EST, 1 hour 48 minutes earlier.
Area forecast discussion, Jan 22, 3:10 AM EST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
310 AM EST SAT JAN 22 2011
...MUCH COLDER CONDITIONS EXPECTED FOR THE WEEKEND...
.SYNOPSIS...LOW PRESSURE IS DEVELOPING OFF THE ERN COAST OF FL...AND
SHOULD GRADUALLY MOVE NE. MOISTURE HAS WRAPPED AROUND THE LOW AND
DRIZZLE AND LIGHT RAIN IS CURRENTLY FALLING AT MAYPORT NAVAL
STATION. TEMPS ARE CURRENTLY IN THE MID TO UPPER 40S IN NERN FL AND
HAVE STARTED TO DROP INTO THE UPPER 30S ACRS SERN GA. TEMPS SHOULD
FALL INTO THE UPPER 20S ACROSS INLD SERN GA ONCE THE CLOUD COVER
BEGINS TO DISSIPATE FROM THE NW. FREEZE WARNING IS STILL IN EFFECT
FOR HAMILTON AND SUWANNEE COUNTIES. TEMPS REACHING FREEZING IS
LARGELY DEPENDENT ON HOW MUCH RADIATIONAL COOLING WILL HAPPEN BEFORE
DAYBREAK...BUT IS STARTING TO LOOK LIKE CLOUDS WILL BEGIN TO CLEAR
IN THE NEAR FUTURE.
.SHORT TERM...TODAY THROUGH MONDAY...
TODAY...LOW PRESSURE JUST EAST OF THE FORECAST AREA WILL MOVE
NORTHEAST AS THE MID/UPPER TROF AXIS SWINGS ACRS THE AREA. SKIES
WILL REMAIN MOSTLY CLOUDY WITH A SLIGHT CHANCE OF RAIN/DRIZZLE ALONG
THE COAST IN THE MORNING. SKIES WILL BEGIN TO CLEAR AND RAIN CHANCES
MOVE OVER THE OFFSHORE COASTAL WATERS AS THE LOW PULLS AWAY DURING
THE AFTERNOON. SO LONG AS THE SUN COMES OUT THE TEMPS SHOULD REACH
INTO THE LOWER 50S IN SERN GA AND IN THE MID/UPPER 50S ACRS NERN FL.
IF SKIES REMAIN CLOUDY...THOUGH...TEMPS MIGHT ONLY MAKE IT INTO THE
40S. WINDS WILL PICK UP AFTER DAYBREAK...UP TO 10 TO 15 MPH OVER
INLAND AREAS AND UP TO 15 TO 20 MPH ALONG THE COAST WITH GUSTS AS
HIGH AS 30 MPH IN SOME SPOTS.
TONIGHT...MUCH COLDER TEMPS TONIGHT AS HIGH PRESSURE SETTLES IN THE
AREA. RADIATIONAL COOLING...LIGHT WINDS...AND MOSTLY CLEAR SKIES
AFTER MIDNIGHT SET UP PRIME HARD FREEZE CONDITIONS ACRS INLAND
AREAS. TEMPS SHOULD FALL INTO THE LOWER/MID 20S INLAND AND HAVE
UPGRADED HARD FREEZE WATCH TO A HARD FREEZE WARNING. TEMPS ALONG THE
COAST WILL BE WARMER...IN THE UPPER 20S/LOWER 30S AND HAVE UPGRADED
THE FREEZE WATCH TO A FREEZE WARNING IN ST JOHNS AND FLAGLER
COUNTIES.
SUNDAY...THE COLD START WILL GIVE WAY TO MAX TEMPS IN THE MID/UPPER
50S ACRS THE FORECAST AREA. WINDS WILL STAY LIGHT...5 TO 10 MPH.
SUNDAY NIGHT...WITH HIGH PRESSURE HANGING IN THE AREA...AND MOSTLY
CLEAR SKIES...TEMPS WILL FALL INTO THE UPPER 20S INLAND AND 30S
ALONG THE COAST. AT THE MOMENT...ANOTHER FREEZE IS IN THE WORKS
INLAND NERN FL. HARD FREEZE IS POSSIBLE...BUT WILL DEFER FREEZE
DECISIONS TO THE DAY SHIFT AT THIS TIME.
MONDAY...MODELS CONTINUE TO HOLD OFF PRECIP UNTIL TUESDAY. SKIES
WILL BEGIN TO CLOUD BACK OVER. MAX TEMPS WILL BE NEAR CLIMO IN THE
LOWER TO MID 60S.
MONDAY NIGHT...SLIGHT CHANCE POPS ACRS THE FORECAST AREA. MIN TEMPS
WILL BE NEAR CLIMO IN THE MID 40S.
.LONG TERM...TUESDAY THROUGH FRIDAY...
MEDIUM CONFIDENCE IN LONG RANGE FORECAST AS MODELS HAVE SETTLED ON
TUESDAY AS THE NEW TIMING FOR THE GOMEX LOW TRACKING ACRS THE
FORECAST AREA. HAVE CHANCE POPS TUESDAY WITH MAX TEMPS IN THE LOWER
TO MID 60S ACRS NERN FL AND MID TO UPPER 50S ACRS SERN GA. POPS DROP
TO SLIGHT CHANCE TUESDAY NIGHT AS THE LOW DEPARTS WITH MIN TEMPS IN
THE 30S AND 40S. EXPECT MAINLY DRY AND COOLER THAN NORMAL CONDITIONS
WED-FRI WITH MOSTLY SUNNY TO PARTLY CLOUDY SKIES AND MAX TEMPS IN
THE 50S AND MIN TEMPS IN THE 30S WITH SOME LIGHT FREEZES POSSIBLE
EACH NIGHT.
&&
.AVIATION...LOW CIGS AND VERY LIGHT PRECIP ARE AT LEAST MORE
CONSISTENT THAN THIS TIME YESTERDAY MORNING. MODELS INSIST THAT
CLOUDS WILL CLEAR OUT BY AFTERNOON AS LOW PRESSURE N OF THE BAHAMAS
DEEPENS AND MOVE N. HAVE INDICATED THIS TREND IN THE TAFS. CLOUDS
MAY HUG THE COAST A BIT LONGER...POSSIBLY AFFECTING AT LEAST THE
KCRG TAF. WINDS WILL BECOME GUSTY AS INCREASED LOW-LEVEL FLOW MIXES
TO THE SFC LATE IN THE MORNING OR EARLY IN THE AFTERNOON.
&&
.MARINE...WINDS STILL EXPECTED TO INCREASE LATER THIS MORNING IN
RESPONSE TO DEVELOPING ATLANTIC SFC LOW...SO SMALL CRAFT ADVISORY
LOOKS TO BE ON TRACK. HAVE EXTENDED THE ADVISORY A BIT LONGER THRU
08Z SUN. GFS HAS ONCE AGAIN DIVERGED FROM OTHER GLOBAL MODELS WITH
RESPECT TO NEXT LOW DEVELOPMENT TUE AND WED. ECWMF HAS BEEN FAIRLY
CONSISTENT WITH LOW TRACK AND HAVE CONTINUED TO POPULATE GRIDS WITH
IT. THE 00Z ECMWF IS A BIT FASTER WITH THE MOTION THAN THE 12Z FRI
VERSION AND HAVE TAKEN A BLEND OF THE TWO AROUND THE 06Z TUE TIME
FRAME. HAVE ALSO TWEAK WIND SPEEDS DOWN A BIT DUE TO CONCERNS THAT
THE MODEL DEEPENS THE LOW TOO RAPIDLY. THANKS TO CHS AND MLB FOR
COORDINATION!
&&
.FIRE WEATHER...HAVE UPGRADED TODAY'S FIRE WX WATCH TO A RED FLAG
WARNING DUE TO DURATIONS OF LOW RH AS WELL AS MARGINAL WIND SPEEDS.
HAVE ALSO EXPANDED INTO ATLANTIC COASTAL COUNTIES AS WIND CRITERIA
SHOULD BE MET ALONG WITH RH VALUES JUST BELOW 35 PERCENT. WILL LEAVE
FIRE WX WATCH AS IS FOR SUN...AND THIS WILL LIKELY BE UPGRADED THIS
AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 50 24 54 28 / 10 0 0 10
SSI 51 32 53 37 / 30 0 0 0
JAX 53 27 54 32 / 20 0 0 10
SGJ 54 32 54 38 / 20 0 0 10
GNV 53 25 57 30 / 10 0 0 10
OCF 55 25 58 32 / 10 0 0 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WARNING FROM 10 PM THIS EVENING TO 10 AM SUN
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-SUWANNEE-UNION.
RED FLAG WARNING FROM NOON TO 6 PM TODAY FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FREEZE WARNING FROM 3 AM TO 9 AM SUN FOR FLAGLER-ST JOHNS.
FIRE WEATHER WATCH FROM LATE SUN MORNING THRU SUN AFTERNOON
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-SUWANNEE-UNION.
FREEZE WARNING UNTIL 9 AM THIS MORNING FOR HAMILTON-SUWANNEE.
GA...HARD FREEZE WARNING FROM 10 PM THIS EVENING TO 10 AM SUN
FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 4 AM SUN
FOR ALTAMAHA SOUND GA TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
&&
PRESNALL/CARROLLHazardous weather outlook, Jan 21, 2:45 PM EST, 14 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 245 PM EST FRI JAN 21 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-221000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 245 PM EST FRI JAN 21 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...REST OF TODAY AND TONIGHT... ...LIGHT FREEZE IS EXPECTED LATE TONIGHT FOR INLAND SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY... COLDER AIR WILL FUNNEL ACROSS THE AREA TONIGHT. FREEZING TEMPERATURES ARE EXPECTED AFTER MIDNIGHT ACROSS INLAND AREAS. A FREEZE WATCH HAS BEEN ISSUED FOR THE SUWANNEE RIVER VALLEY. WIND CHILL VALUES WILL FALL INTO THE 20S OVER INLAND AREAS LATE TONIGHT AND EARLY SATURDAY MORNING BUT WILL FALL SHORT OF ADVISORY CRITERIA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ...HARD FREEZE IS EXPECTED SATURDAY NIGHT... ...LIGHT FREEZE IS EXPECTED SUNDAY NIGHT... A COLD AIRMASS WILL SETTLE OVER THE AREA WITH A HARD FREEZE EXPECTED OVER INLAND AREAS SATURDAY NIGHT AND EARLY SUNDAY MORNING EXCEPT A LIGHT FREEZE ALONG THE COASTAL AREAS. WATCHES HAVE BEEN ISSUED FOR THIS EVENT. DRIER AIR BEHIND A COLD FRONT MAY RESULT IN DANGEROUS FIRE WEATHER CONDITIONS THIS WEEKEND. ANOTHER LIGHT FREEZE WILL BE POSSIBLE OVER INLAND AREAS SUNDAY NIGHT AND EARLY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. SEP/JCH
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 4:13 AM EST | Freeze Warning | JAX | Flagler | 29 hr |
| Jan 22, 4:13 AM EST | Hard Freeze Warning | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 29 hr |
| Jan 22, 1:44 PM EST | Red Flag Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 28 hr |
| Jan 22, 2:40 PM EST | Freeze Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 24 hr |
Nearby
Red Flag Warnings in Florida, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.